Home Contact Us    عربي  
About Us Products QC Marketing News Activities Therapeutic Areas Useful Links
Home Page > Products by Alphabet > PARACETAMOL –BARAKAT DAY
   
 
 
  Brand name: PARACETAMOL –BARAKAT DAY  
  Formula: Tablets    
  Categories: Respiratory System Drugs  
  Code: 8-18  
  Composition:

Each tablet contains:
30 mg Pseudoephedrine Hydrochloride
500 mg Paracetamol

 
 
  Detailed Information:

Indications:
Paracetamol –Barakat Day is indicated for the short term symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to moderate pain or pyrexia, e.g the common cold, influenza, sinusitis and nasopharyngitis.
Contraindications:
Paracetamol –Barakat Day is contra-indicated in individuals with known hypersensitivity to the product or any of its components.
Paracetamol –Barakat Day is contra-indicated in patients with severe hypertension or severe coronary artery disease.
Paracetamol –Barakat Day is contra-indicated in patients who are taking or have taken monoamine oxidase inhibitors within the previous two weeks. The concomitant use of pseudoephedrine and this type of product may cause a rise in blood pressure. The product should not be used concurrently with furazolidone.
Use in patients with thyrotoxicosis, glaucoma or urinary retention.
Use in patients who are currently receiving other sympathomimetic drugs
Not to be used in children under 6 years.
Consult a pharmacist or doctor before use in children aged 6-12 years.
Side Effects:
Side effects associated with the use of pseudoephedrine are rare.
Urinary retention has occasionally been reported in men receiving pseudoephedrine; prostatic enlargement could have been an important predisposing factor. May Pseudoephedrine has same affects on the nervous system disorders and cause sleep disturbance, hallucinations, and may have some effect on skin, subcutaneous and cause skin rashes.
Paracetamol has been widely used and, when taken at the usual recommended dosage, side effects are mild and rare but nephrotoxic effects and hypersensitivity including skin rash may occur.
Chronic hepatic necrosis has been reported in a patient who took daily therapeutic dosages of paracetamol for about a year, and liver damage has been reported after daily ingestion of excessive amounts of shorter periods.
There have been very rare reports of blood dyscrasias including thrombocytopenia and agranulocytosis.
Dosage and Administration:
Adults and Children over 12 years: two oral tablets to be taken every four to six hours, up to four times a day. Maximum daily dose: 8 tablets (240 mg pseudoephedrine and 4 g paracetamol).
Children aged 6 to 12 years: One tablet every four to six hours, up to four times a day.Do not use for more than 5 days without consulting your doctor or pharmacist. Do not exceed the stated dose. Maximum daily dose: 4 tablets.
Paracetamol–Barakat Day is not recommended for children under 6 years of age.
Caution should be exercised when administering the product to patients with severe hepatic impairment, or with moderate to severe renal impairment, particularly if accompanied by cardiovascular disease.
Package:
Carton box of 20 Tablets, or 500 Tablets in blister.

 
   
 
About Us | Products | Quality Control | Marketing | What's New? | Activities